# SDR DALA13072437003

- Difficulty date: December 26, 2013
- Submitted: December 29, 2013
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 62,216 hours, 7,654 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: R4 Door Arm
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EPAS BATTERY PACK NO ARM LIGHT.  R & R BATTERY PACK IAW AMM 52-11-20.  OPS CHECKED GOOD, OK FOR SERVICE.
